# SDR SWAA030630

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 17,059 hours, 10,380 cycles
- Engine: Ge CFM56*
- Engine time: 17,061 hours, 10,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 874272
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

IN-FLT SHUTDOWN, DIVERSION, DECLARED EMERGENCY.  EN ROUTE TO MCI, NR 1 ENGINE FLAMED OUT.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
